# SDR C77A20130531010

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 15,569 hours, 8,935 cycles
- Engine: Ge CF348E5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0410203
- Condition: Torn
- Location: Zone 500
- Part time: 15,569 hours, 8,935 cycles
- Component: Thrust Reverser
- Component part number: 15G0002013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OTBD THRUST REVERSER FRONT PLATFORM 12 O'CLOCK SEAL IS TORN.   SEAL REQUIRED, IS NO LONGER MANUFACTURED.  REPLACED SEALS IAW SB 78-0055 R0.
